# SDR A6WA200340114

- Difficulty date: July 28, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Condition: Failed
- Location: Nr 1 Eng Vibra
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAKE-OFF POWER APPLICATION RECEIVED VIBE INDICATION NR 1 ENGINE AT 88.1 PERCENT N1 IN PROGRESS.  REPLACED VIBRATION TRANSDUCER WIRE HARNESS ON LEFT ENGINE, OPS CHECK GOOD.  RAN LT ENGINE TO 90 PERCENT N1 NO N2 VIBRATION INDICATION NOTED.  (M)
